MathSciNet Relay Station
MathSciNet bibliographic data
MR1557527 Contributed Item
Franklin, Fabian James Joseph Sylvester. Bull. Amer. Math. Soc. 3 (1897), no. 9, 299–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement